# SDR DALA2023110108975

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION WAS PERFORMED ON UPPER RADIUS OF THE FRAME TAB STA Y=715 AND 01 CRACK WAS FOUND OF 0.097IN. PER CARD 5310-01436-04B. STEP 13. SUMMARY OF NRC 00194: FRAME STA 715 LH WAS REPAIRED PER AMDS CARD 5310-01436-02A. STEPS 4,7,10,14,15,16, AND 17. ASSOCIATED AA 5310-01436 ADDED FOR AC 9533. (LP #0043304)
